×

Characters of algebraic solvable groups. (English) Zbl 0186.20004


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Auslander, L.; Kostant, B., Quantization and representations of solvable Lie groups, Bull. Am. Math. Soc., 73, 692-695 (1967) · Zbl 0203.03302
[2] Auslander, L.; Moore, C. C., Unitary representations of solvable Lie groups, Memoirs of the Am. Math. Soc. No. 62 (1966) · Zbl 0204.14202
[3] Blattner, R. J., On induced representations, Am. J. Math., 83, 79-98 (1961) · Zbl 0122.28405
[4] Chevalley, C., A new relationship between matrices, Am. J. Math., 65, 521-531 (1943) · Zbl 0060.03602
[5] Chevalley, C., Théorie des groupes de Lie, t. II, Groupes algébriques, (Act. Sci. Ind. No. 1152 (1951), Hermann: Hermann Paris) · Zbl 0054.01303
[6] Chevalley, C.; Hsio-Fu, Tuan, On algebraic Lie algebras, (Proc. Nat. Acad. Sci., 31 (1945)), 195-196 · Zbl 0060.08102
[7] Courant, R.; Hilbert, D., (Methods of mathematical physics, vol. 1 (1953), Interscience) · Zbl 0729.00007
[8] Dixmier, J., Sur les représentations unitaires des groupes de Lie algébriques, Ann. Inst. Fourier, 7, 315-328 (1957) · Zbl 0080.32101
[9] Dixmier, J., L’application exponentielle dans les groupes de Lie résolubles, Bull. Soc. Math. France, 85, 113-121 (1957) · Zbl 0077.25203
[10] Dixmier, J., Représentations induites holomorphes des groupes résolubles algébriques, Bull. Soc. Math. France, 94, 181-206 (1966) · Zbl 0204.44101
[11] Goto, M., On algebraic Lie algebras, J. Math. Soc. Japan, 1, 29-45 (1948) · Zbl 0038.02104
[12] Mackey, G. W., Induced representations of a locally compact groups I, Ann. Math., 55, 101-139 (1952) · Zbl 0046.11601
[13] Matsushima, Y., On algebraic Lie groups and algebras, J. Math. Soc. Japan, 1, 46-57 (1948) · Zbl 0038.02201
[14] Neumann, J.v, Die Eindeutigkeit der Schrödingerschen Operatoren, Math. Ann., 104, 570-578 (1931)
[15] Pukanszky, L., Leçons sur les représentations des groupes (1967), Dunod: Dunod Paris · Zbl 0152.01201
[16] Pukanszky, L., On the characters and the Plancherel formula of nilpotent groups, J. Funct. An., 1, 255-280 (1967) · Zbl 0165.48603
[17] Pukanszky, L., On the unitary representations of exponential groups, J. Funct. An., 2, 73-113 (1968) · Zbl 0172.18502
[18] Seidenberg, A., A new decision method for elementary algebra, Ann. Math., 60, 365-374 (1954) · Zbl 0056.01804
[19] Szegö, G.Am. Math. Soc. Coll. Publ.; Szegö, G.Am. Math. Soc. Coll. Publ.
[20] Weil, A., L’intégration dans les groupes topologiques et ses applications (1953), Hermann: Hermann Paris
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.